# SDR IPXA11569461

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N5321
- Condition: Damaged
- Location: Bs 701-704 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DAMAGED AREAS ON FUSELAGE SKIN AT STATION 701 & 704 BELOW S27L.  REPAIRED FUSELAGE DAMAGE IAW EO B757-5330-44436-A ON NRC 396609A AND 396612.
